<  Back to the Polytechnique Montréal portal

On mathematical programming with indicator constraints

Pierre Bonami, Andrea Lodi, Andrea Tramontani and Sven Wiese

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/11289/
Journal Title: Mathematical Programming (vol. 151, no. 1)
Publisher: Springer
DOI: 10.1007/s10107-015-0891-4
Official URL: https://doi.org/10.1007/s10107-015-0891-4
Date Deposited: 18 Apr 2023 15:06
Last Modified: 18 Apr 2023 15:06
Cite in APA 7: Bonami, P., Lodi, A., Tramontani, A., & Wiese, S. (2015). On mathematical programming with indicator constraints. Mathematical Programming, 151(1), 191-223. https://doi.org/10.1007/s10107-015-0891-4



Repository Staff Only

View Item View Item